# SDR HNAA030069

- Difficulty date: November 16, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N943HA
- Make and model: Dhav DHC8102
- Aircraft serial: 167
- Aircraft time: 38,119 hours, 42,647 cycles
- System (JASC): 3251 · Steering Unit
- Part: Fuse
- Part number: 8800135
- Part serial: DCL49096
- Condition: Broken
- Location: Nlg
- Part time: 9,739 hours, 10,740 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION THE NOSE GEAR FAILED TO RETRACT AND MAIN GEAR DOORS REMAINED OPEN.  THE NOSE GEAR RED UNSAFE LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO FIELD.  FOUND STEERING FUSE BROKEN AND CABLE SUPPORT BROKEN DUE TO OVER STEERING.  PERFORMED TOWING FUSE BREAKAGE INSPECTION PER MM 32-50-00.  REPAIRED AND REPLACED DAMAGED PARTS AS NECESSARY.
